# SDR SWAA2024083031919

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 49,173 hours, 33,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF ESCAPE SLIDE PROTRUDING FROM HOUSING ON AFT SERVICE DOOR ; CAPTAINS SIDE<[01] REPOSITIONED EXTERIOR COVER FOR MANUAL DEPLOY HANDLE AND CHECKED POSITION OF GIRT BAR/SPRING CLIP ENGAGEMENT. REFERENCE AMM 25-66-01.
